# SDR FDEA201101060021

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Part number: 5537122020000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIB 1, STRINGER 2LT TO 5LT, REAR LOWER PLATE LOWER SURFACE   CORRODED APPROX 2 IN WIDE X 4 IN LENGTH JUST ABOVE LT AFT STABILZER HINGE.  COMPLIED WITH EA 6-5530-145557.
